# SDR FXTA20190418001

- Difficulty date: April 12, 2019
- Submitted: April 19, 2019
- Operation: Air carrier
- Aircraft: N241BA
- Make and model: Cessna 208B
- Aircraft serial: 5232
- Aircraft time: 3,996 hours, 8,784 cycles
- Engine: Pwc PT6A140
- Engine time: 3,996 hours, 8,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 2622111
- Condition: Damaged
- Location: Lt Wing
- Part time: 3,996 hours, 8,784 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LH OUTBOARD FLAP BELLCRANK ATTACH BRACKET IS ELONGATED WHERE FLAP BELLCRANK ATTACHES IN WING.
